# SDR CAL950212

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10251
- Make and model: Boeing 737291
- Aircraft serial: 20361
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Cracked
- Location: Aft Cargo
- Part time: 68,088 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A 1.2 INCH CRACK IN AFT CARGO DOOR ON THE INSIDE RIGHT CORNER UNDER DOUBLER.  THE CRACK WAS REPAIRED BY FABRICATING AND INSTALLING DOUBLER AND FILLER IAW SRM 51-40-3.  (X)
